Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Should I go to the Emergency room?


[Be...]

Recommended Posts

Ok guys. Maybe I'm weak, but I am running out of energy. This is the last bit of energy I have.

 

I have crazy withdrawal symptoms. I feel my head is warm, I'm desperate, nauseated, can't vomit because I haven't eaten. Maybe it's something else.

 

I'm worried I might be in real physical danger.

Link to comment
Share on other sites

I know exactly how you feel. You'll be ok, just have to stay strong. Try to walk if you can. I practically crawled up the street a few times. But it did help.

 

Obviously if you really think you need to, then go. But all they will do is give you a benzo. I went at 10 weeks because I couldn't cope, and that's all they could do, or section you in a psych ward and fill you full of drugs which you then need to withdraw from.

 

Only other option is to reinstate and try a slower taper. Can you contact your psychiatrist?

 

 

Link to comment
Share on other sites

Hi having a mare,

 

To be honest, what they did in the psychiatric ward was 100% the opposite. They actually did a quick taper and got me off the benzos because they told me that "shit" is what got me like that in the first place.

 

But to be honest, I really don't think I can live like this for more than 10 weeks! it's brutal!, aren't symptoms supposed to at least get milder?

Link to comment
Share on other sites

They do, it's all a very personal thing. I was poly drugged, which didn't help. Didn't know which way was up. But doing better now @ 6 months

 

To be honest I would have reinstated and tapered if I could. I actually tried after my ER visit, but I couldn't. My body just wouldn't take it. Even 0.5mg Valium was too much

Link to comment
Share on other sites

First of I am blown away that the psyche ward actually realized that benzos cause harm! You were quite fortunate, but i wish they had put you on a slow taper.

 

Recovering form these is a rough ride for many. But doable. The healing process is quite non linear, meaning it doesn't just progressively get better. I mean you are getting better, but symptoms can come and go in a very unpredictable manner. Its common to have a period of time where you start feeling relief and then get hit  with a rough patch again. Eventually it does reduce.

We like to say its a marathon, not a sprint.

So the best thing to do truly is just surrender to what is happening, find distractions, practice self care and hopefully you have some supports in your life.

 

Read the success stories - there days I've lived off of them:)

 

You are healing.

Link to comment
Share on other sites

Sorry to hear you are going through this. I have been where you have. I have made so many visits to A&E departments since being on benzos convinced I was seriously ill. I once when twelve times in ten days. All tests were normal and all my symptoms were due to benzos. For your peace of mind take yourself to ER. I am very confident the Doctors will find that what you are going through is nothing sinister. They won't tell you it is benzo related, in my experience that don't have a clue about benzos. Go for your peace of mind and then you will know it is the benzos. These terrible drugs can causes so many problems. You may be unwell but that's due to benzo injury. Best wishes
Link to comment
Share on other sites

×
×
  • Create New...